# SDR ASMF200506027

- Difficulty date: June 27, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N861LF
- Make and model: Doug MD 83
- Aircraft serial: 49826
- Aircraft time: 46,899 hours, 29,544 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

DURING LEFT ENGINE STARTING, CAPTAIN REPORTED DFGC NR 1 OUT OF SERVICE AND FLIGHT DIRECTOR SHOWED FD AND SPD MESSAGES.  ENGINES WERE SHUTDOWN.  DFGCS WERE INTERCHANGED AND BREAKERS WERE RESET, DISAPPEARING TRI FLIGHT DIRECTOR FLAGS.  TESTS WERE PERFORMED IAW MM 34-22-00.  DURING OVERNIGHT SERVICE, RETURN TO SERVICE TEST TO BOTH DFGCS WERE PERFORMED IAW MM 22-01-05, TESTED CORRECT.
